# SDR AALA20101105TUL02

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CUSP SHEET CORROSION OUT OF LIMITS STATIONS 598 TO 712.  INSTALLED NEW CUSP SHEET STATIONS 598 TO 712 RIGHT SIDE AS PER BOEING DRAWING NUMBER 9930538 AND AARD 51-10-00-5.
